# SDR C2XA09IA116

- Difficulty date: May 2, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 23,532 hours, 17,491 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 77874267
- Condition: Leaking
- Location: Nr 2 Enigine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IAH - FLIGHT 3108, THE CREW REPORTED THAT APPROXIMATELY ONE HOUR INTO FLIGHT THEY STARTED LOSING OIL PRESSURE AND QTY ON THE NUMBER TWO ENGINE. THE CREW SHUT DOWN THE NUMBER TWO ENGINE AS A PRECAUTION, AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE NUMBER TWO ENGINE FPMU MAGNETIC CARBON SEAL, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
